# SDR CA000614065

- Difficulty date: May 31, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,413 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 85411783005
- Condition: Cracked
- Location: Mlg
- Part time: 4,918 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - MLG ACTUATOR BRACKET REMOVED FROM  AC801 AS PER WORK CARD 8230/18R. - MLG ACTUATOR BRACKET SENT TO NDT FOR INSPECTION, NDT INSPECTION REVEALED A CRACK AT BASE OF LUG.- NEW MLG ACTUATOR BRACKET INSTALLED. - OLD BRACKET SCRAPPED.
